# SDR SCNA20121205080

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C PUNCTURE IN RIGHT Z-ANGLE.  PUNCTURE IS OUT OF LIMITS.  MAINTENANCE FABRICATED NEW ZEE ANGLE REPAIR PART AFTER REMOVAL OF DAMAGED AREA.
